# SDR HNAA2025102700727

- Difficulty date: October 26, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 46,456 hours, 43,972 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E1 TR DISAGREE ON T/O ROLL AT 40 KNOTS. C/W MAINT PROCEDURES. E1 TR DEACTIVATED.  ENG 1 OR 2 REV DISAGREE MESSAGES.  T/S IRW FIM TASK 78-30-00-810-809-A PROBABLE CAUSE T/R STOW SWITCH. R&R STOW SWITCH IAW AMM 78-34-01. OPS CHECK GOOD. CLEAR MEL 78-2. A/C OK FOR SERVICE AT THIS TIME.
